# SDR FDEA2020070631212

- Difficulty date: June 13, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 75,793 hours, 18,853 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING-LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 609 FOUND CRACK.  LEFT WING LEADING EDGE CAVITY BEADED DOUBLER AT STATION XOS 609 CRACK AREA TRIMMED OUT AND REPAIR CARRIED OUT PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR PARTS MATERIAL USE 7075T6-0.020" AND 7075-0-0.063", 7075T6-0.032" ALCLAD ALUMINIUM SHEET.  REPAIR PARTS INSTALLED AS PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
